[1]杨洋,等.正格子点上L族的若干注记[J].南京师范大学学报(自然科学版),2006,29(01):30-33.
 Yang Yang~.Some Notes on the Positive Lattice Long-Tailed Family[J].Journal of Nanjing Normal University(Natural Science Edition),2006,29(01):30-33.
点击复制

正格子点上L族的若干注记()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第29卷
期数:
2006年01期
页码:
30-33
栏目:
数学
出版日期:
2006-03-30

文章信息/Info

Title:
Some Notes on the Positive Lattice Long-Tailed Family
作者:
杨洋1 2 王岳宝2 张燕1 张永良1
(1. 南京审计学院应用数学系,江苏南京210029)
(2. 苏州大学数学系,江苏苏州215006)
Author(s):
Yang Yang~
(1. Department of AppliedMathematics, Nanjing Audit University, Nanjing 210029, China)
(2. Department of Mathematics, Soochow University, Suzhou 215006, China)
关键词:
重尾分布 L族 正格子点
Keywords:
Heavy-tailed distribution Long2tailed family(L ) positive lattice
分类号:
O211.3
摘要:
为了获得重尾分布子族L族的相关性质和结果,本文采用数学归纳法,给出了正格子点上L族的独立同分布列(i.i.d.)Poisson逼近的等价条件及判别该列能否Poisson逼近的一个方法,它比Embrechts等给出的检验方法更简洁.另一方面,给出了正格子点上L族的可加性的一个特别的证明.
Abstract:
In order to obtain some p roperties of Long-tailed family, this paper uses mathematical induc tion, gives the equivalent condition of Possion app roximation of i. i. d. r. v. s in the positive lattice Long- tailed family, hence obtains a method, which can check whether i. i. d. r. v. s in the positive lattice Long- tailed family can be Poisson app roximated. Thismethod ismore concise than that in Embrechts et al. On the other hand, we give a special p roof of the additivity of the positive lattice Long-tailed family.

参考文献/References:

[ 1 ] Embrechts P, Kluppelberg C, Mikosch T. Modelling Extremal Events [M ]. Berlin: Sp ringer-Verlag, 1977.
[ 2 ] MandjesM. Overflow behavior in queueswith many long2tailed inputs [ J ]. Adv in App l Prob, 2000, 32 (4) : 1150—1167.
[ 3 ] 苏淳,胡治水,唐启鹤. 关于非负分布重尾程度的刻画[ J ]. 数学进展, 2003, 32 (5) : 606—614.
[ 4 ] Su C, Tang Q, J iang T. A contribution to large deviations for heavy2tailed random sums [ J ]. Science in China Series A: Mathematics, 2001, 44 (4) : 438—444.
[ 5 ] Tang Q, Su C, J iang T, Zhang J. Large deviations for heavy2tailed random sums in compound renewal model [ J ]. Statist and Prb Letters, 2001, 52 (1) : 91—100.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金资助项目(10271087) ,南京审计学院青年基金资助项目(NSK2005 /C08) .
作者简介: 杨洋, 1979—,讲师,主要从事概率极限理论的教学与研究. E-mail: yyang@nau. edu. cn
更新日期/Last Update: 2013-05-05